zbMATH — the first resource for mathematics

Periodic solutions to differential inclusions. (English) Zbl 0475.34023

34C25 Periodic solutions to ordinary differential equations
34A60 Ordinary differential inclusions
49J15 Existence theories for optimal control problems involving ordinary differential equations
34H05 Control problems involving ordinary differential equations
Full Text: DOI
[1] Webb, J., On degree theory for multivalued mappings and applications, Boll. un. mat. ital., 9, 137-158, (1974) · Zbl 0293.47021
[2] Dunford, N.; Schwartz, J.T., Linear operators, (1964), John Wiley New York, Part 1
[3] Ekeland, I.; Teman, R., Convex analysis and variational problems, (1976), North Holland Amsterdam
[4] Lasota, A.; Opial, Z., An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. acad. Pol. sci., 13, 781-786, (1965) · Zbl 0151.10703
[5] Schechter, M., Principles of functional analysis, (1971), Academic Press New York · Zbl 0211.14501
[6] Rockafellar, R.T., Integral functionals, normal integrands and measurable sections, (), 157-207, (Lecture Notes in Mathematics)
[7] Gaines, R.; Gupta, C., Ordinary differential systems of optimal control type with monotone reversed nonlinearities, J. math. analysis applic., 64, 494-504, (1978) · Zbl 0387.34003
[8] Gaines, R.; Mawhin, J., Coincidence degree and nonlinear differential equations, 568, (1977), Springer-Verlag Berlin, (Lecture Notes in Mathematics) · Zbl 0339.47031
[9] Pruszko T., A coincidence degree for L-compact convex-valued mappings and its application to the Picard problem for orientor fields (to appear). · Zbl 0459.47055
[10] Tarafdar E. & Suat Khoh Teo, On the existence of solutions of the equation Lx ϵ Nx and a coincidence degree theory (to appear). · Zbl 0431.47038
[11] Gupta C., Periodic solutions for coupled first order systems of ordinary differential equations (submitted).
[12] Rockafellar, R.T., Duality in optimal control, (), 219-257, (Lecture Notes In Mathematics) · Zbl 0385.49001
[13] Rockafellar, R.T., Convex analysis, (1970), Princeton University Press Princeton, NJ · Zbl 0229.90020
[14] Rockafellar, R.T., Generalized Hamiltonian equations for convex problems of Lagrange, Pacif. J. math., 33, 411-427, (1970) · Zbl 0199.43002
[15] Rockafellar, R.T., Conjugate convex functions in optimal control and the calculus of variations, J. math. analysis applic., 32, 174-222, (1970) · Zbl 0218.49004
[16] Clarke F., Periodic solutions to Hamiltonian inclusions (submitted). · Zbl 0461.34030
[17] Clarke F., A classical variational principle for periodic Hamiltonian trajectories (submitted). · Zbl 0434.70022
[18] Clarke, F., Extremal arcs and extended Hamiltonian systems, Trans. am. math. soc., 231, 349-367, (1977) · Zbl 0369.49011
[19] Clarke F. & Ekeland I., Hamiltonian trajectories having prescribed minimal period (submitted). · Zbl 0403.70016
[20] Rabinowitz, P., Periodic solutions to Hamiltonian systems, Communs pure appl. math., 31, 157-184, (1978)
[21] Gaines, R.E., Existence of solutions to Hamiltonian dynamical systems of optimal growth, J. econ. theory, 12, 114-130, (1976) · Zbl 0348.90040
[22] Gaines, R.E., Existence and the cass-shell stability condition for Hamiltonian systems of optimal growth, J. econ. theory, 15, 16-25, (1977) · Zbl 0363.90030
[23] Clarke, F., Generalized gradients and applications, Trans. am. math. soc., 205, 247-262, (1975) · Zbl 0307.26012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.